# SDR SWAA2014121635072

- Difficulty date: December 16, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 26,879 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100SWA
- Part serial: 57344
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  R & R BATTERY CHARGER IAW AMM.
